Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A family of transversely nonsimple knots

Tirasan Khandhawit and Lenhard Ng

Algebraic & Geometric Topology 10 (2010) 293–314
Abstract

We apply knot Floer homology to exhibit an infinite family of transversely nonsimple prime knots starting with 10132. We also discuss the combinatorial relationship between grid diagrams, braids and Legendrian and transverse knots in standard contact 3.

Keywords
transverse knot, Legendrian knot, knot Floer homology
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 57R58, 57M25
References
Publication
Received: 4 February 2009
Revised: 5 June 2009
Accepted: 2 November 2009
Published: 12 February 2010
Authors
Tirasan Khandhawit
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA 02139
USA
Lenhard Ng
Mathematics Department
Duke University
Durham, NC 27708
USA